MAUDE Adverse Event Report: MPRI CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5076-85
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 02/10/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient is deceased.The patient passed away after an operation to remove an implantable pulse generator (ipg) system due to infection.A temporary lead was then placed.The patient passed away in the operating room after the procedure was completed.The cause of death was unable to be obtained.A review of the patient's obituary notes the patient passed away due to complications from surgery.Additional information was unable to be obtained.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSUREFIX NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6404181
Report Number2649622-2017-02472
Device Sequence Number13612519
Product Code DTB
UDI-Device Identifier00643169550797
UDI-Public00643169550797
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/23/2018
Device Model Number5076-85
Device Catalogue Number5076-85
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2017
Supplement Date Received by Manufacturer02/13/2017
Initial Report FDA Received Date03/14/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOTRONIK IPG
Outcome Attributed to Adverse Event Death;
Patient Age77 YR